# SDR ZZDA2011369

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT HAS ONE BULB INOP.  RELAMPED FLIGHT DECK EMERGENCY LIGHT.  OPS CHECKED GOOD REF AMM 33-51-11.
